# SDR DL72S954253

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, A CRACK AND TEMPORARY REPAIR DOUBLER WAS FOUND ON AFT CHORD OF NR 2 MIDFLAP.  INSTALLED PERMANENT REPAIR PER MM 57-53-0.
